# SDR SWAA2012111509369

- Difficulty date: October 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C15629
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL IS CRACKED AND INSERTS BROKEN LOOSE AT FWD LAVATORY DOOR THRESHOLD.  PANEL DAMAGED BEYOND REPAIR, FABRICATED REPLACEMENT PANEL PER BOEING DRAWING 65C15629, SHEET 1, ASSY-23. 56085U 22OCT12.
